# SDR UPS97822717

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 3758514511
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BOTH INTERCOSTAL ATTACH CLIPS ARE CRACKED AT STA 1260 ABOVE LONGERON 33R.  REMOVED CLIPS, FABRICATED AND INSTALLED REPLACEMENT CLIPS IAW SRM 51-1-20D AND DWG 4758514.
